# SDR DALA2025030501719

- Difficulty date: March 3, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 13,596 hours, 6,208 cycles
- Engine: Pwa PW1519G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8131 -ATB- RETURNED BOS DUE TO DIRTY SOCK SMELL ON CLIMB OUT. CORRECTIVE ACTION: T/S PER ODI WORKCARDS. C/C/O BORESCOPE INSP OF ENGINES. FOUND SLIGHT STAINING ON NBR 2 ENGINE HPC BLADES. ENGINE CHANGED. (LP# 6481648, 0837145, 0837812, 6481657)
